Open Access
Translator Disclaimer
2008 On the homotopy groups of symmetric spectra
Stefan Schwede
Geom. Topol. 12(3): 1313-1344 (2008). DOI: 10.2140/gt.2008.12.1313

Abstract

We construct a natural, tame action of the monoid of injective self-maps of the set of natural numbers on the homotopy groups of a symmetric spectrum. This extra algebraic structure allows a conceptual and uniform understanding of various phenomena related to π–isomorphisms, semistability and the relationship between naive and true homotopy groups for symmetric spectra.

Citation

Download Citation

Stefan Schwede. "On the homotopy groups of symmetric spectra." Geom. Topol. 12 (3) 1313 - 1344, 2008. https://doi.org/10.2140/gt.2008.12.1313

Information

Received: 30 September 2006; Accepted: 5 April 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1146.55005
MathSciNet: MR2421129
Digital Object Identifier: 10.2140/gt.2008.12.1313

Subjects:
Primary: 55P42
Secondary: 55U35

Keywords: symmetric spectrum

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.12 • No. 3 • 2008
MSP
Back to Top